# SDR DL72S972680

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517840290
- Condition: Broken
- Location: Nr 2 Le Slat
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, -A- SYS HYD FAILED.  REPLACED NR 2 L/E SLAT LINE.
